# SDR VGQY2010082900130

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 119,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND CRACK INDICATION ON 2 EA HOLES ON FRAME AND 2 EA HOLES ON FWD CHANNEL AT RT  BS 820 AT TENSION TIE AREA.  CHANNEL  CUT OUT AS PER SRM 53-10-11 FIGURE 2 REVISION 117.  FRAME CUTOUT AS PER SRM 53-10-04 FIGURE 132 REVISION 117.  HFEC INSPECTION CARRIED OUT ON THE CUT OUT AREA AND FOUND NO CRACK EVIDENT.  FABRICATED REPAIR ‘C’ CHANNEL AND ANGLES USING MATERIAL BAC 1494-186 AND 2024-0-0.071 INCH AS PER SRM 53-10-11 FIGURE 2 REVISION 117.  FABRICATED REPAIR FRAME, DOUBLER AND CHANNEL SPLICE USING MATERIAL 7075-0-0.063 INCH AND 7075-0-0.071 INCH AS PER SRM 53-10-04 FIGURE 132 REVISION 117.  HEAT TREATMENT CARRIED OUT ON THE FABRICATED REPAIR ANGLES, FRAME, DOUBLER, CHANNEL SPLICE AND HARDNESS TESTED.  ALL FABRICATED REPAIR PARTS HOLES PICKED UP, PROTECTED AND INSTALLED AS PER SRM 51-30-05, 51-10-02 AND 51-30-02 REVISION 117.
